Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Anaphylactoid reactions and nephrotic syndrome - a considerable risk during factor IX treatment in patients with haemophilia B and inhibitors: a report on the outcome in two brothers
Autore:
Tengborn, L; Hansson, S; Fasth, A; Lubeck, PO; Berg, A; Ljung, R;
Indirizzi:
Sahlgrens,Univ Hosp, Dept Internal Med, Haemophilia Ctr, S-41345 Gothenburg Sahlgrens Univ Hosp Gothenburg Sweden S-41345 ia Ctr, S-41345 Gothenburg Sahlgrens Univ Hosp, Dept Pediat, S-41345 Gothenburg, Sweden Sahlgrens Univ Hosp Gothenburg Sweden S-41345 S-41345 Gothenburg, Sweden Cent Hosp, Dept Pediat, Karlstad, Sweden Cent Hosp Karlstad SwedenCent Hosp, Dept Pediat, Karlstad, Sweden Univ Hosp, Dept Pediat, Malmo, Sweden Univ Hosp Malmo SwedenUniv Hosp, Dept Pediat, Malmo, Sweden
Titolo Testata:
HAEMOPHILIA
fascicolo: 6, volume: 4, anno: 1998,
pagine: 854 - 859
SICI:
1351-8216(199811)4:6<854:ARANS->2.0.ZU;2-P
Fonte:
ISI
Lingua:
ENG
Soggetto:
HEMOPHILIA-B; ANTIBODIES; TOLERANCE; MUTATIONS; GENE;
Keywords:
anaphylactoid reactions; haemophilia B; inhibitors of factor IX; nephrotic syndrome;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Tengborn, L Sahlgrens,Univ Hosp, Dept Internal Med, Haemophilia Ctr, S-41345 Gothenburg Sahlgrens Univ Hosp Gothenburg Sweden S-41345 345 Gothenburg
Citazione:
L. Tengborn et al., "Anaphylactoid reactions and nephrotic syndrome - a considerable risk during factor IX treatment in patients with haemophilia B and inhibitors: a report on the outcome in two brothers", HAEMOPHILIA, 4(6), 1998, pp. 854-859

Abstract

Anaphylaxis/anaphylactoid reactions have recently been reported after few treatments with factor PX concentrates in patients with haemophilia B at the same time as inhibitors to factor IX were demonstrated. In some of these cases nephrotic syndrome has appeared during immune tolerance induction (ITI) with high doses of factor IX concentrates. Gene deletions seem to be associated with a high risk of developing antibodies to factor IX. This report presents two brothers with deletion of 1 bp in exon f of the factor IX gene. Both showed anaphylactoid reactions and they were desensitized using slow i.v. injections of factor IX. At the time of anaphylaxis, inhibitors of factor IX in a low titre could be demonstrated. The elder brother responded well after a short time on ITI and has no spontaneous bleedingson regular prophylaxis although in a somewhat higher dose than expected. On the other hand, in spite of comparable regimens, the younger brother has so far been resistant to ITI. Moreover, during treatment with extremely high doses of factor IX concentrate he developed nephrotic syndrome which onlyslowly subsided after treatment with corticosteroids and withdrawal of factor IX.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/01/21 alle ore 02:41:22